RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Konovalov, Viktor Nikolaevich
(1946–2008)

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8

Number of views:
This page:777
Abstract pages:2278
Full texts:748
References:168
Keywords: convex functions, entropy, pseudo-dimention, n-widths

http://www.mathnet.ru/eng/person18440
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/193065

Publications in Math-Net.Ru
2010
1. V. N. Konovalov, V. E. Maiorov, “Widths of some classes of convex functions and bodies”, Izv. RAN. Ser. Mat., 74:1 (2010),  135–158  mathnet  mathscinet  zmath  elib; Izv. Math., 74:1 (2010), 127–150  isi  scopus
2005
2. V. N. Konovalov, “On the Orders of Nonlinear Approximations for Classes of Functions of Given Form”, Mat. Zametki, 78:1 (2005),  98–114  mathnet  mathscinet  zmath  elib; Math. Notes, 78:1 (2005), 88–104  isi  scopus
3. V. N. Konovalov, “Impact of the shape of functions on the orders of piecewise polynomial and rational approximation”, Mat. Sb., 196:5 (2005),  3–30  mathnet  mathscinet  zmath  elib; Sb. Math., 196:5 (2005), 623–648  isi  scopus
2002
4. V. N. Konovalov, “Approximation of Sobolev Classes by Their Finite-Dimensional Sections”, Mat. Zametki, 72:3 (2002),  370–382  mathnet  mathscinet  zmath  elib; Math. Notes, 72:3 (2002), 337–349  isi  scopus
1986
5. V. N. Konovalov, “Criteria for the extension of Sobolev spaces $W_\infty^{(r)}(\Omega)$ for bounded plane domains”, Dokl. Akad. Nauk SSSR, 289:1 (1986),  36–38  mathnet  mathscinet  zmath
1984
6. V. N. Konovalov, “Estimates of Kolmogorov-type widths for classes of differentiable periodic functions”, Mat. Zametki, 35:3 (1984),  369–380  mathnet  mathscinet  zmath; Math. Notes, 35:3 (1984), 193–199  isi
1980
7. V. N. Konovalov, “A complement to the Kolmogorov inequalities”, Mat. Zametki, 27:2 (1980),  209–215  mathnet  mathscinet  zmath; Math. Notes, 27:2 (1980), 100–104  isi
1978
8. V. N. Konovalov, “Precise inequalities for norms of functions, third partial, second mixed, or directional derivatives”, Mat. Zametki, 23:1 (1978),  67–78  mathnet  mathscinet  zmath; Math. Notes, 23:1 (1978), 38–44

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020